# SDR TSAA9957042

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER CHORD AT NR 2 SLAT ACTUATOR HAS EXFOLIATION CORROSION.  CLEANED AND TREATED PER SRM 51-10-6.  REPAIRED PER ECO 2135R2.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
